Full Text: PDF
Volume 4, Issue 3, 1 December 2022, Pages 311-321
Abstract. In this paper, we introduce the notion of Bregman nonexpansive sequences and mappings in a Banach space, prove an ergodic theorem and a fixed point theorem, and some weak convergence theorems for such sequences and maps with rather mild assumptions on the Banach space. These results extend our previous results for -nonexpansive sequences and give a partial answer to the open problem raised in 1981 by Djafari Rouhani for nonexpansive sequences in a Banach space.
How to Cite this Article:
Behzad Djafari Rouhani, Hadi Khatibzadeh, Vahid Mohebbi, Ergodic and fixed point theorems for Bregman nonexpansive sequences and mappings in Banach spaces, Appl. Set-Valued Anal. Optim. 4 (2022), 311-321.